Follow
Alberto Farina
Alberto Farina
Université de Picardie J. Verne, Amiens (France)
Verified email at u-picardie.fr - Homepage
Title
Cited by
Cited by
Year
On the classification of solutions of the Lane–Emden equation on unbounded domains of RN
A Farina
Journal de mathématiques pures et appliquées 87 (5), 537-561, 2007
3332007
Bernstein and De Giorgi type problems: new results via a geometric approach
A Farina, B Sciunzi, E Valdinoci
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 7 (4), 741-791, 2008
1762008
Symmetry for solutions of semilinear elliptic equations in R^N and related conjectures
A Farina
Ricerche Mat. 48, 129–154, 1999
1511999
Flattening results for elliptic PDEs in unbounded domains with applications to overdetermined problems
A Farina, E Valdinoci
Archive for rational mechanics and analysis 195, 1025-1058, 2010
1112010
Stable solutions of− Δu= eu on RN
A Farina
Comptes Rendus Mathematique 345 (2), 63-66, 2007
107*2007
Stable solutions of in
L Dupaigne, A Farina
Journal of the European Mathematical Society 12 (4), 855-882, 2010
1022010
The state of the art for a conjecture of De Giorgi and related problems
A Farina, E Valdinoci
Recent progress on reaction-diffusion systems and viscosity solutions, 74-96, 2009
972009
Liouville results for m-Laplace equations of Lane–Emden–Fowler type
L Damascelli, A Farina, B Sciunzi, E Valdinoci
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 26 (4), 1099-1119, 2009
952009
On the classification of solutions of-Δ𝑢= 𝑒^{𝑢} on ℝ^{ℕ}: stability outside a compact set and applications
E Dancer, A Farina
Proceedings of the American Mathematical Society 137 (4), 1333-1338, 2009
922009
Remarks on an overdetermined boundary value problem
A Farina, B Kawohl
Calculus of Variations and Partial Differential Equations 31, 351-357, 2008
852008
Splitting theorems, symmetry results and overdetermined problems for Riemannian manifolds
A Farina, L Mari, E Valdinoci
Communications in Partial Differential Equations 38 (10), 1818-1862, 2013
772013
Liouville-type theorems for elliptic problems
A Farina
Handbook of differential equations: stationary partial differential …, 2007
752007
Entire solutions of completely coercive quasilinear elliptic equations
A Farina, J Serrin
Journal of Differential Equations 250 (12), 4367–4408, 2011
692011
Stable solutions of elliptic equations on Riemannian manifolds
A Farina, Y Sire, E Valdinoci
Journal of Geometric Analysis 23, 1158-1172, 2013
612013
Partial regularity of finite Morse index solutions to the Lane–Emden equation
J Dávila, L Dupaigne, A Farina
Journal of Functional Analysis 261 (1), 218-232, 2011
582011
From Ginzburg-Landau to Gross-Pitaevskii
A Farina
Monatshefte für Mathematik 139 (4), 265-269, 2003
522003
Liouville-type results for solutions of− Δu=| u| p− 1u on unbounded domains of RN
A Farina
Comptes Rendus Mathematique 341 (7), 415-418, 2005
512005
1D symmetry for solutions of semilinear and quasilinear elliptic equations
A Farina, E Valdinoci
Transactions of the American Mathematical Society 363 (2), 579-609, 2011
472011
Gradient bounds and rigidity results for singular, degenerate, anisotropic partial differential equations
M Cozzi, A Farina, E Valdinoci
arXiv preprint arXiv:1305.2303, 2013
462013
Existence and stability of entire solutions to a semilinear fourth order elliptic problem
E Berchio, A Farina, A Ferrero, F Gazzola
Journal of Differential Equations 252 (3), 2596-2616, 2012
412012
The system can't perform the operation now. Try again later.
Articles 1–20